# SDR DALA14033830934

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 66,533 hours, 50,354 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Loose
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE UPPER RT RELEASE LATCH WAS VERY LOOSE. THE TAILCONE RELEASE LATCH ASSY AND CLAMP WERE BOTH REPLACED AND THEN RIGGED TO SPECIFICATIONS. THE RII STEPS WERE COMPLETED.
